MAUDE Adverse Event Report: DEPUY MITEK LLC US RAPIDLOC 12 DEGREE NEEDLE, W/ #2/0 PANACRYL (PLA/PDS); SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RAPIDLOC 12 DEGREE NEEDLE, W/ #2/0 PANACRYL (PLA/PDS); SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 228311
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
The sales rep reported the customer's meniscal applier would not deploy their rapidloc 12 degree needle far enough into the meniscus during a meniscal repair.This caused the anchor to jam in the device and not deploy correctly.The surgeon could no longer pull the trigger for the applier once this happened.He used a different method to complete the procedure and there was a 10 minute delay.The complaint devices were already discarded by the customer.The sales rep stated it was a (b)(6) female with preexisting medical conditions.No further information could be provided.

Brand Name
RAPIDLOC 12 DEGREE NEEDLE, W/ #2/0 PANACRYL (PLA/PDS)
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7790329
Report Number1221934-2018-51229
Device Sequence Number11214705
Product Code MAI
UDI-Device Identifier10886705010196
UDI-Public10886705010196
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2013
Device Catalogue Number228311
Device Lot Number3573702
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2013
Initial Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1